首页    期刊浏览 2025年02月22日 星期六
登录注册

文章基本信息

  • 标题:Existence of solution for a quasilinear elliptic Neumann problem involving multiple critical exponents
  • 本地全文:下载
  • 作者:Yuanxiao Li ; Xiying Wang
  • 期刊名称:Boundary Value Problems
  • 印刷版ISSN:1687-2762
  • 电子版ISSN:1687-2770
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1-16
  • DOI:10.1186/s13661-020-01353-0
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we study the Neumann boundary value problem to a quasilinear elliptic equation with the critical Sobolev exponent and critical Hardy–Sobolev exponent, and prove the existence of nontrivial nonnegative solution by means of variational method..
  • 关键词:Quasilinear elliptic equation ; Nontrivial weak solution ; Multiple critical exponents ; Variational method ;
国家哲学社会科学文献中心版权所有